# SDR 20000405SH005

- Difficulty date: February 1, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N16NM
- Make and model: Beech E-90
- Aircraft serial: LW62
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 817841432
- Condition: Cracked
- Location: Wing
- Part time: 8,087 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF WING SPARS IAW AD 89-25-10 AND BEECH SIRM MANUAL, THE LEFT LOWER FORWARD WING BOLT WAS FOUND CRACKED USING DYE PENETRANT.  (X)
